Previous |  Up |  Next


Title: Amoeba relation and Galois-Tukey connections (English)
Author: Vojtáš, P.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 35
Issue: 2
Year: 1994
Pages: 67-74
Category: math
MSC: 03E05
MSC: 03E15
MSC: 03E35
MSC: 06A15
MSC: 18B10
MSC: 26A21
MSC: 28A99
MSC: 54A25
idZBL: Zbl 0824.03026
idMR: MR1366501
Date available: 2012-10-06T00:36:52Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_035-1994-2_11.pdf 367.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo